# SDR MALA060331

- Difficulty date: May 19, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N423XJ
- Make and model: Saab 340B
- Aircraft serial: 340B423
- Aircraft time: 20,227 hours, 22,415 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Leaking
- Location: Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD SQUEAL IN FLIGHT DECK AT 9000 FEET.  DIFFERENTIAL WAS 3.4 PSI.  COULD NOT DETECT WHERE THE SQUEAL WAS COMING FROM.  AIR RETURN TO MEM.  REMOVED AND REPLACED GROUND COMMUNICATION DOOR SEAL.  OPS CHECK GOOD.
